Alert archive / Texas / Gale Warnings in 2012
Gale Warning 5, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at Dec 9, 2012, 2:56 PM CST. It took effect at Dec 10, 2012, 6:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2012, 2:56 PM CST (20:56 UTC)
- In effect from
- Dec 10, 2012, 6:00 AM CST
- Expired
- Dec 10, 2012, 11:45 AM CST
- In force
- 6 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
782 WHUS74 KCRP 092056 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 256 PM CST SUN DEC 9 2012 ...GALE FORCE WIND ANTICIPATED MONDAY MORNING INTO MONDAY AFTERNOON ACROSS THE MIDDLE TEXAS GULF WATERS... .A STRONG COLD FRONT WILL MOVE ACROSS THE GULF WATERS EARLY MONDAY MORNING. VERY STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE COLD FRONT WITH WIND SPEEDS INCREASING TO AROUND 30 KNOTS. GALE FORCE GUSTS BETWEEN 35 KNOTS AND 40 KNOTS ARE LIKELY. THE WIND WILL GRADUALLY WEAKEN MONDAY AFTERNOON AND NIGHT. GMZ250-255-270-275-100500- /O.UPG.KCRP.GL.A.0002.121210T1400Z-121210T2200Z/ /O.NEW.KCRP.GL.W.0005.121210T1200Z-121210T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 256 PM CST SUN DEC 9 2012 ...GALE WARNING IN EFFECT FROM 6 AM TO 3 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 3 PM CST MONDAY. * WINDS: VERY STRONG NORTHERLY WINDS WILL INCREASE BEHIND A COLD FRONT EARLY MONDAY MORNING. WINDS WILL INCREASE TO AROUND 30 KNOTS WITH GALE FORCE GUSTS BETWEEN 35 KNOTS AND 40 KNOTS LIKELY. * SEAS: SEAS WILL BUILD BETWEEN 7 AND 11 FEET OVER THE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-100500- /O.CON.KCRP.SC.Y.0060.121210T1200Z-121210T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 256 PM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST MONDAY. * WINDS AND WAVES: STRONG NORTHERLY WINDS WILL INCREASE BEHIND A COLD FRONT EARLY MONDAY MORNING. WINDS WILL INCREASE TO 25 TO 30 KNOTS EARLY MONDAY MORNING. ROUGH TO VERY ROUGH BAY CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JR
3 follow-up statements
895 WHUS74 KCRP 100438 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1038 PM CST SUN DEC 9 2012 ...GALE FORCE WIND EXPECTED MONDAY MORNING AND AFTERNOON ACROSS THE MIDDLE TEXAS GULF WATERS... .A STRONG COLD FRONT WILL MOVE ACROSS THE GULF WATERS EARLY MONDAY MORNING. VERY STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE COLD FRONT WITH WIND SPEEDS INCREASING TO AROUND 30 KNOTS. GALE FORCE GUSTS BETWEEN 35 KNOTS AND 40 KNOTS ARE LIKELY. THE WIND WILL GRADUALLY WEAKEN MONDAY AFTERNOON AND NIGHT. GMZ250-255-270-275-101245- /O.CON.KCRP.GL.W.0005.121210T1200Z-121210T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1038 PM CST SUN DEC 9 2012 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 3 PM CST MONDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 3 PM CST MONDAY. * WINDS: VERY STRONG NORTHERLY WINDS WILL INCREASE BEHIND A COLD FRONT EARLY MONDAY MORNING. SUSTAINED WIND WILL INCREASE TO 25 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS BETWEEN 30 TO 35 KNOTS INCLUSIVE NEARSHORE AND 35 TO 40 KNOTS OFFSHORE. * SEAS: SEAS WILL BUILD TO BETWEEN 5 AND 7 FEET NEARSHORE...AND 8 AND 11 FEET OVER THE OFFSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-101245- /O.CON.KCRP.SC.Y.0060.121210T1200Z-121210T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1038 PM CST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST MONDAY. * WINDS AND WAVES: STRONG NORTH WIND WILL INCREASE BEHIND A COLD FRONT EARLY MONDAY MORNING. WINDS WILL INCREASE TO 20 TO 30 KNOTS EARLY MONDAY MORNING. ROUGH TO VERY ROUGH BAY CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 87
340 WHUS74 KCRP 100927 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 327 AM CST MON DEC 10 2012 ...GALE FORCE WINDS EXPECTED THIS MORNING AND EARLY AFTERNOON ACROSS THE MIDDLE TEXAS GULF WATERS... .A STRONG COLD FRONT WILL MOVE ACROSS THE GULF WATERS EARLY THIS MORNING. VERY STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE COLD FRONT WITH WIND SPEEDS INCREASING TO AROUND 30 KNOTS. GALE FORCE GUSTS BETWEEN 35 KNOTS AND 40 KNOTS ARE LIKELY. THE WIND WILL GRADUALLY WEAKEN LATER THIS AFTERNOON AND EVENING. GMZ250-255-270-275-101800- /O.CON.KCRP.GL.W.0005.121210T1200Z-121210T2100Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 327 AM CST MON DEC 10 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: VERY STRONG NORTHERLY WINDS WILL INCREASE BEHIND A COLD FRONT EARLY THIS MORNING. SUSTAINED WIND WILL INCREASE TO NEAR 30 KNOTS WITH FREQUENT GALE FORCE GUSTS OF 35 TO 40 KNOTS. * SEAS: SEAS WILL BUILD TO BETWEEN 6 AND 8 FEET NEARSHORE...AND 9 TO 13 FEET OVER THE OFFSHORE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-101800- /O.EXT.KCRP.SC.Y.0060.121210T1000Z-121210T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 327 AM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS AND WAVES: STRONG NORTH WIND WILL INCREASE BEHIND A COLD FRONT EARLY THIS MORNING. WINDS WILL INCREASE TO 25 TO 30 KNOTS THIS MORNING WITH GUSTS NEAR GALE. ROUGH TO VERY ROUGH BAY CONDITIONS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TMT
760 WHUS74 KCRP 101745 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1145 AM CST MON DEC 10 2012 ...STRONG OFFSHORE WINDS CONTINUING OVER THE BAYS THROUGH MID AFTERNOON AND OVER THE GULF WATERS THROUGH LATE TONIGHT... .STRONG OFFSHORE WINDS ONGOING THIS AFTERNOON ACROSS THE MIDDLE TEXAS COASTAL WATERS WILL GRADUALLY WEAKEN LATER THIS AFTERNOON OVER THE BAYS AND LATER TONIGHT OVER THE GULF WATERS.. GMZ250-255-270-275-110145- /O.CAN.KCRP.GL.W.0005.000000T0000Z-121210T2100Z/ /O.EXB.KCRP.SC.Y.0060.000000T0000Z-121211T0600Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1145 AM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR THE MIDDLE TEXAS GULF WATERS. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND WAVES: NORTH WINDS 25 TO 30 KNOTS DECREASING TO 20 TO 25 KNOTS LATE IN THE AFTERNOON. SEAS 8 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-235-102100- /O.CON.KCRP.SC.Y.0060.000000T0000Z-121210T2100Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1145 AM CST MON DEC 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON FOR THE MIDDLE TEXAS COASTAL WATERS BAYS AND WATERWAYS. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS DECREASING TO 15 TO 25 KNOTS LATE AFTERNOON. CHOPPY TO ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JR
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Dec 9, 11:40 AM CST, 3 hours 16 minutes earlier.
Area forecast discussion, Dec 9, 11:40 AM CST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1140 AM CST SUN DEC 9 2012
.DISCUSSION...UPDATE FOR 18Z AVIATION.
&&
.AVIATION...BKN STRATACU IN THE MVFR RANGE ALONG AND EAST OF A
COT-ALI-NQI LINE. VFR CONDITIONS WILL GRADUALLY DEVELOP 18Z-20Z
FROM W TO E...WITH THE EXCEPTION OF AREAS ALONG AND E OF VCT-RKP
LINE. ISOLATED SHRAS POSSIBLE THROUGH MID AFTERNOON VCT-RKP.
S WINDS GUSTING TO AROUND 20 KTS ACROSS EASTERN TAF SITES DURING
THE AFTERNOON...DIMINISHING EARLY THIS EVENING. STRONG COLD FRONT
WILL MOVE THROUGH SOUTH TEXAS 07Z-11Z...WITH SCT-BKN LINE OF SHRAS
AND TSTMS POSSIBLE ALONG AND AHEAD OF IT ACROSS EASTERN TAF SITES.
BEHIND THE FRONT...STRONG N WINDS WILL DEVELOP...GUSTING AT TIMES
TO OVER 30 KTS. IN ADDITION...MVFR DECK WILL DEVELOP ACROSS MUCH
OF THE AREA AND POSSIBLY POST FRONTAL SHRAS ACROSS EASTERN TAF
SITES.
&&
.PREV DISCUSSION... /ISSUED 1012 AM CST SUN DEC 9 2012/
DISCUSSION...WEAK LEAD SHORTWAVE IS APPROACHING THE RIO GRANDE
PLAINS THIS MORNING AND WILL MOVE ACROSS SOUTH TEXAS THIS
AFTERNOON. WEAK RETURNS SHOWING UP ON RADAR THIS MORNING ACROSS
WEBB AND LA SALLE COUNTIES NOT REACHING THE GROUND. ISOLATED
STREAMER SHOWERS ACROSS THE NORTHEAST CWA OCCURRING...AND WILL
MAINTAIN THE INHERITED 20 POPS ALONG AND NORTHEAST OF I-37 FOR
TODAY.
GALE WATCH FOR THE GULF WATERS IN EFFECT FOR TOMORROW BEHIND THE
STRONG COLD FRONT WILL LIKELY BE UPGRADED TO A GALE WARNING IN THE
AFTERNOON PACKAGE. WENT AHEAD AND ISSUED SMALL CRAFT ADVISORY FOR
TOMORROW FOR THE BAYS IN THIS MORNINGS COASTAL WATERS FORECAST.
NO OTHER CHANGES PLANNED AT THE MOMENT.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 86 51 58 39 61 / 10 40 20 0 0
VICTORIA 81 47 53 31 59 / 30 70 20 0 0
LAREDO 85 51 60 38 62 / 10 20 10 0 0
ALICE 87 49 58 38 61 / 10 40 20 0 0
ROCKPORT 81 52 59 38 59 / 20 50 30 0 0
COTULLA 84 47 56 33 61 / 10 30 10 0 0
KINGSVILLE 86 51 58 38 61 / 10 40 20 0 0
NAVY CORPUS 79 53 60 45 59 / 10 40 30 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...GALE WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 6 AM TO 3 PM CST MONDAY FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR.
&&
JR/76...AVIATIONHazardous weather outlook, Dec 9, 5:56 AM CST, 9 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 556 AM CST SUN DEC 9 2012 GMZ230-235-250-255-270-275-TXZ229>234-239>247-101200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 556 AM CST SUN DEC 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL BE POSSIBLE THROUGH MID MORNING. VISIBILITIES MAY BE TEMPORARILY REDUCED AT TIMES. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT AS A COLD FRONT MOVES INTO THE REGION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG OFFSHORE WINDS AND BUILDING SEAS WILL QUICKLY DEVELOP AFTER A COLD FRONTAL PASSAGE EARLY MONDAY. A GALE WATCH IS IN EFFECT FOR THE NEAR AND OFFSHORE WATERS ON MONDAY. SMALL CRAFT ADVISORIES WILL ALSO BE NEEDED FOR AREA BAYS AND WATERWAYS. LOW RELATIVE HUMIDITY ALONG WITH STRONG NORTHERLY WINDS MAY LEAD TO ELEVATED FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTH TEXAS ON MONDAY. FREEZING TEMPERATURES WILL BE POSSIBLE ACROSS THE NORTHERN BRUSH COUNTRY AND VICTORIA CROSSROADS REGION MONDAY AND TUESDAY NIGHTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TB/RH
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 3:51 AM CST | Gale Watch | CRP | 11 hr | |
| Dec 9, 9:31 AM CST | Small Craft Advisory | CRP | 42 hr | |
| Dec 9, 2:51 PM CST | Wind Advisory | CRP | Kleberg, Nueces, San Patricio | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.